# SDR 2002FA0000261

- Difficulty date: February 1, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N2762E
- Make and model: Bbavia 7CCM
- Aircraft serial: 7AC6345
- Engine: Cont C90*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BOTTOM SURFACE OF SPAR LEFT SIDE REAR.  FOUND PRIOR TO CRACK INSPECTION AS PER AD, OWNER DISCONTINUED ANNUAL INSPECTION PRIOR TO FULL INSPECTION.
